# SDR IPXA2021061970764

- Difficulty date: June 2, 2021
- Submitted: June 21, 2021
- Operation: Air carrier
- Aircraft: N135UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0818
- Aircraft time: 22,749 hours, 14,205 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B53270742
- Condition: Worn
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEGCABIN FLOOR PANEL 231RG UPPER SRUFACE SECTION WORNCOMPLIED WITH SREO A300-5320-42722-F
